# SDR UALA2013012800501

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 37,891 hours, 16,439 cycles
- Engine: Iae V2527A5
- System (JASC): 7312 · Fuel Heater
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL HEAT ECAM MESSAGE.  TROUBLESHOT PER TSM 73-00 -00-810-809-B.  INSPECTED FUEL DIVERTER RETURN VALVE.  CLEANED AND RESECURED CONNECTORS.  PER TSM HIGH POWER RUN TO BE ACCOMPLISHED TO ENSURE FAULTS EXIST OR NOT.  NO FAULTS EXIST AFTER HP RUNS.
